MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE E LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE E LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 10/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00074 and 0001822565-2020-00860.Concomitant medical products: articular surface regular constraint size yellow/c-h 10 mm height catalog#: 90597003010 lot#: 63205998, all poly patella standard size 32 mm diameter 8.5 mm thickness cemented catalog#: 00597206532 lot#: 63386486, tibial component pegged precoat for cemented use only size 3 catalog#: 00597003501 lot#: 63187291.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent an initial left knee arthroplasty.Subsequently, approximately three months later, the patient underwent manipulation under anesthesia due to stiffness and limited range of motion.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records state "left knee manipulation under anesthesia due to flexion contracture/arthrofibrosis.Manipulation under anaesthesia was performed on (b)(6) 2016 without complication, intraop flexion to 120 degrees, "still a bit short of full extension¿would set her up with outpatient therapy."" device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation will be sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL COMPONENT PRECOAT SIZE E LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key9811569
Report Number3007963827-2020-00074
Device Sequence Number2807407
Product Code MBH
UDI-Device Identifier00889024191198
UDI-Public(01)00889024191198(17)260430(10)63359667
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue Number00575001501
Device Lot Number63359667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight83